# SDR XNOA01099

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH TO DAY MLG WOULD NOT EXTEND.  MANUAL EXTENSION PROCEDURE WAS USED.  REMOVED & REPLACED ELECTRO VALVE IAW A300 MM 32-31-12.  PERFORMED INSPECTION CHECK IAW 32-31-12.  NO DEFECTS NOTED.  PERFORMED GEAR SWING IAW A300 MM 32-30-00 TO SYS 1 & 2.  NO DEFECTS NOTED.
